# SDR VNAA0110012

- Difficulty date: October 17, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 16,757 hours, 15,181 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE FROM TYS TO PHL, THE CREW RECEIVED A MAIN CABIN DOOR LIGHT ON THE RED WARNING PANEL.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO TRI.  OUTSTATION DETERMINED THE  PROBLEM WAS DUE TO THE MAIN CABIN DOOR OVER CENTER PROXI SENSOR.  THE AIRCRAFT WAS FERRIED TO PIT WHERE MAINTENANCE INSPECTED AND ADJUSTED THE MAIN CABIN DOOR OVER C ENTER PROXI SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
